# SDR VNAA202008249994

- Difficulty date: August 24, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 11,329 hours, 10,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703409415
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280.00 FLOOR BEAM TO BE CORRODED BEYOND LIMITS, REQUIRING REPLACEMENT DEEPEST DEPTH OF CORROSION IS .048 MAX ALLOWED IS .006.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE L/H FS 280.00 BEAM P/N: CC670-34094-15 IAW CRJ900 SRM 51-40-11-001-001-A01.
